MathSciNet Relay Station
MathSciNet bibliographic data
MR756033 (86h:14038) 14L30 (14D25 16A64)
Abeasis, S. Codimension $1$ orbits and semi-invariants for the representations of an equioriented graph of type $D\sb{n}$. Trans. Amer. Math. Soc. 286 (1984), no. 1, 91–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement